# SDR AALA201906119003

- Difficulty date: June 9, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 63,200 hours, 24,209 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 38832203
- Part serial: 1190
- Condition: Leaking
- Location: Apu Fuel
- Part time: 59,770 hours, 23,577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS APU FUEL SMELL WITH APU BLEED ON. MAINTENANCE FOUND APU FUEL FILTER BOWL LEAKING. REMOVED & REPLACED APU FUEL FILTER BOWL O-RING IAW AMM 49-32-41. LEAK CHECK GOOD. IGV ACTUATOR LEAKING FROM DRAIN EXCESSIVELY UPON START-UP AND SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED APU IGV ACTUATOR IAW AMM 49-23-51, OPS CHECK GOOD.
